Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 27, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2013, 2:32 AM CDT for Travis County, Williamson County, Texas. It was in force for 43 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2013, 2:32 AM CDT (07:32 UTC)
- Expired
- Mar 20, 2013, 3:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 2:35 AM CDT | TSTM WND GST 60 | 2 Wnw Cedar Park, TX | SMALL TREE LIMBS DOWN. |
| Mar 20, 2:35 AM CDT | HAIL 0.5 | 2 Wnw Cedar Park, TX | ONE QUARTER INCH TO ONE HALF INCH HAIL. |
| Mar 20, 2:35 AM CDT | HAIL 1.5 | Jollyville, TX | |
| Mar 20, 2:36 AM CDT | HAIL 0.75 | 1 Nw Jollyville, TX | TRAINED SPOTTER REPORTED ONE HALF INCH TO THREE QUARTER INCH HAIL IN ANDERSON MILL VILLAGE. |
| Mar 20, 2:38 AM CDT | HAIL 0.5 | 1 N Jollyville, TX | JOLLYVILLE FIRE STATION OFFICIAL TRAINED SPOTTER REPORTED HAIL RANGING FROM ONE QUARTER OF AN INCH TO ONE HALF OF AN INCH. |
| Mar 20, 2:40 AM CDT | HAIL 0.25 | 2 Sw Anderson Mill, TX | PEA SIZE HAIL COVERED THE GROUND. |
| Mar 20, 2:40 AM CDT | HAIL 0.5 | Anderson Mill, TX | ONE QUARTER TO ONE HALF INCH HAIL. |
| Mar 20, 2:40 AM CDT | HAIL 0.75 | 3 Nw Austin, TX | HALF INCH TO THREE QUARTER INCH HAIL. |
| Mar 20, 2:40 AM CDT | HAIL 0.75 | 3 Ssw Jollyville, TX | AUSTIN GREAT HILLS COOP STATION REPORTED A FOUR MINUTE PERIOD OF HEAVY WIND DRIVEN HAIL. MOST HAIL WAS ONE HALF OF AN INCH TO THREE QUARTERS OF AN INCH. NORTHWESTERLY WINDS GUSTING TO 25 MPH AT TIME OF HAIL. HAIL STOPPED SUDDENLY AT 244 AM. LITTLE RAIN OR LIGH |
| Mar 20, 2:40 AM CDT | HAIL 0.75 | 4 S Jollyville, TX | PENNY SIZED HAIL AT 9600 N MOPAC EXPRESSWAY. |
| Mar 20, 2:40 AM CDT | HAIL 1 | Anderson Mill, TX | |
| Mar 20, 2:45 AM CDT | HAIL 0.5 | 2 Ese Cedar Park, TX | ONE QUARTER INCH TO ONE HALF INCH HAIL. |
| Mar 20, 2:45 AM CDT | HAIL 0.5 | 2 S Jollyville, TX | PEA TO HALF INCH SIZE HAIL. |
| Mar 20, 2:45 AM CDT | HAIL 1 | 7 Ne Austin, TX | |
| Mar 20, 2:45 AM CDT | HAIL 1.25 | 5 Nw Leander, TX | HALF DOLLAR SIZE HAIL. |
| Mar 20, 2:45 AM CDT | HAIL 1.5 | 2 Sw Wells Branch, TX | NICKEL TO PING PONG BALL SIZED HAIL. |
| Mar 20, 2:47 AM CDT | HAIL 0.5 | 5 Nne Austin, TX | |
| Mar 20, 2:50 AM CDT | HAIL 0.5 | 5 Nne Austin, TX | |
| Mar 20, 2:53 AM CDT | HAIL 1 | Pflugerville, TX | |
| Mar 20, 2:54 AM CDT | HAIL 1 | 14 Nw Austin, TX | |
| Mar 20, 2:56 AM CDT | HAIL 1.5 | 3 S Wells Branch, TX | RELAYED VIA PARTNER SOCIAL MEDIA PAGE. |
| Mar 20, 2:58 AM CDT | HAIL 0.5 | 4 Ssw Wells Branch, TX | HALF INCH HAIL AT KEYE TV STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986
WUUS54 KEWX 200732
SVREWX
TXC453-491-200815-
/O.NEW.KEWX.SV.W.0027.130320T0732Z-130320T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 AM CDT WED MAR 20 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TRAVIS COUNTY...
SOUTHWESTERN WILLIAMSON COUNTY...
* UNTIL 315 AM CDT.
* AT 228 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEANDER...
OR NEAR CEDAR PARK...AND MOVING SOUTHEAST AT 40 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE ANDERSON MILL...ROUND ROCK...
WINDEMERE...AUSTIN...PFLUGERVILLE...MANOR AND AUSTIN BERGSTROM INT
AP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS UP TO 67 MPH WERE REPORTED IN BURNET WITH THIS STORM.
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3062 9774 3046 9741 3018 9764 3050 9805
3064 9793
TIME...MOT...LOC 0731Z 306DEG 35KT 3051 9789
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 12:25 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Mar 20, 12:25 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1225 AM CDT WED MAR 20 2013 .AVIATION... MAINLY ISOLATED THUNDERSTORMS CONTINUE ACROSS SOUTH CENTRAL TEXAS EARLY THIS MORNING. WE/LL CONTINUE TO MENTION A TEMPO GROUP THROUGH 07Z AT KAUS AND THROUGH 08Z AT BOTH KSAT AND KSSF. MVFR STRATUS WILL FILL IN BEHIND A COLD FRONT THROUGH THE EARLY MORNING HOURS AND CONTINUE THROUGH AT LEAST SUNRISE FOR THE I-35 SITES. IMPROVING CONDITIONS EXPECTED BY LATE TOMORROW MORNING ALONG THE I-35 CORRIDOR AS CIGS LIFT. UPSLOPE FLOW WILL LEAD TO A LONGER PERIOD OF MVFR CIGS AT KDRT TOMORROW AND WE/LL MENTION MVFR UNTIL 20Z. && .PREV DISCUSSION... /ISSUED 1156 PM CDT TUE MAR 19 2013/ UPDATE... THE SEVERE THUNDERSTORM WATCH NUMBER 56 WAS EXTENDED UNTIL 2 AM WITH NO CHANGES ON AREA. UPDATED ZONES WILL BE OUT SHORTLY. PREV DISCUSSION... /ISSUED 1039 PM CDT TUE MAR 19 2013/ UPDATE... CONVECTION HAS DEVELOPED BACK FURTHER WEST OVER TOWARDS FREDERICKSBURG...AND BECOME A BIT MORE ORGANIZED WHERE SURFACE BASED CAPE VALUES HAVE SPIKED TO NEAR 1500J/KG. REFLECTIVITY AND VAD WINDS INDICATE SELY WINDS AT 2-4 THSD FEET THAT IS INCREASING THE LOW LEVEL MOISTURE. THEREFORE EXPECT THIS CONVECTION TO CONTINUE AS MOVES SEWD AND WILL AFFECT THE I35 CORRIDOR BETWEEN NEW BRAUNFELS AND AUSTIN-GEORGETOWN OVER THE NEXT ONE TO TWO HOURS AS THE CONVECTION SLIDES SEWD. SEVERE THREAT APPEARS MARGINAL AS DISCUSSED IN LATEST SWOMCD FROM SPC. NO MAJOR CHANGES AT THIS TIME. PREV DISCUSSION... /ISSUED 914 PM CDT TUE MAR 19 2013/ UPDATE... SHALLOW SURGE OF COLD AIR NEAR THE SURFACE WAS RESULTING IN MORE ELEVATED CONVECTION ACROSS THE FAR NRN CWA FROM LLANO TO BURNET. THE LEADING EDGE OF THE BOUNDARY WAS PUSHING SLOWLY SOUTHWARD... HOWEVER EXPECTING MOST CONVECTION REMAINING FURTHER NORTH CLOSER TO THE MID LEVEL SHORT WAVE. SEVERE THREAT HAS SHIFTED MORE TO HAIL(MARGINALLY SEVERE) MAINLY ACROSS CENTRAL TX. WILL CONSIDER REMOVING SOME WESTERN COUNTIES IN THE NEXT HOUR. QUICK LOOK AT THE 00Z NAM WAS NOT INDICATING MUCH CONVECTION DEVELOPING MUCH SOUTHWARD EITHER. PREV DISCUSSION... /ISSUED 335 PM CDT TUE MAR 19 2013/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... CONCERNS THROUGH TONIGHT WILL BE CENTERED ON CONVECTION CHANCES ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LEVEL SHORTWAVE TROUGH MOVES IN FROM THE NORTHWEST. THE LATEST HI-RES MODELS SUGGEST CONVECTION WILL INITIATE ACROSS THE SOUTHERN EDWARDS PLATEAU/FAR NORTHWESTERN HILL COUNTRY AROUND 00Z (7 PM) AS A LEAD SHORTWAVE TROUGH ARRIVES BY EARLY THIS EVENING. SHOWER AND THUNDERSTORM ACTIVITY WILL THEN GRADUALLY SPREAD SOUTHEAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THROUGH THE REMAINDER OF THE EVENING AND OVERNIGHT HOURS. A FEW OF THE STORMS COULD BE STRONG TO SEVERE...MAINLY ALONG AND NORTH OF A MOUNTAIN HOME TO SAN MARCOS TO SCHULENBURG LINE. THIS DOES INCLUDE THE AUSTIN METRO AREA. AS OF NOW...THE FAVORED TIME FOR SEVERE WEATHER WILL BE ROUGHLY 10 PM TONIGHT UNTIL 1 AM WEDNESDAY MORNING. THE MAIN CONCERNS WITH THE STRONGEST ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS. RAIN CHANCES WILL DECREASE ON WEDNESDAY AS NORTHERLY WINDS USHER DRIER AIR INTO SOUTH CENTRAL TEXAS. LONG TERM (THURSDAY THROUGH TUESDAY)... ZONAL FLOW ALOFT REMAINS INTACT THROUGH THE REMAINDER OF THE WORK WEEK. THIS WILL RESULT IN A WARMING TREND FOR SOUTH CENTRAL TEXAS. A RETURN OF GULF MOISTURE COULD ALSO AID IN A FEW SHOWERS DEVELOPING ON THURSDAY AND FRIDAY FOR AREAS GENERALLY EAST OF HIGHWAY 281. WE WILL KEEP RAIN CHANCES LOW (20%) GIVEN A LACK OF UPPER AIR SUPPORT ACROSS OUR REGION. TEMPERATURES WILL WARM QUICKLY BY FRIDAY AS READINGS IN THE LOWER AND MID 90S RETURN TO THE RIO GRANDE WITH WIDESPREAD 80S ELSEWHERE. THE LATEST ECMWF MOS WAS PREFERRED OVER THE GFS MOS GUIDANCE. WARM CONDITIONS REMAIN INTACT ON SATURDAY AND GIVEN THE AMPLIFIED LOW-LEVEL THERMAL RIDGE AND DRYLINE MIXING EASTWARD THROUGH THE REGION...WE HAVE INCREASED HIGH TEMPERATURES FOR SATURDAY. A COLD FRONT WILL MOVE THROUGH ON SUNDAY BRINGING SOME GUSTY NORTHERLY WINDS AND DRIER AIR TO ALL AREAS. DESPITE THE COOLING BEHIND THE FRONT...TEMPERATURES WILL STILL MANAGE TO REMAIN A FEW DEGREES ABOVE NORMAL FOR MOST AREAS. TEMPERATURES FINALLY MANAGE TO DROP NEAR OF JUST BELOW NORMAL FOR EARLY NEXT WEEK AS DRY WEATHER CONTINUES. FIRE WEATHER... WESTERLY WINDS AND DRIER AIR BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN ON FRIDAY WILL GENERALLY REMAIN CONFINED TO THE RIO GRANDE PLAINS...WITH DRY CONDITIONS SPREADING EAST TO THE HIGHWAY 281 CORRIDOR ON SATURDAY. A COLD FRONT WILL THEN MOVE THROUGH ON SUNDAY BRINGING GUSTY NORTH WINDS AND INCREASING FIRE WEATHER CONCERNS TO ALL OF SOUTH CENTRAL TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 53 78 64 84 63 / 10 10 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 48 77 62 84 63 / 10 10 20 20 20 NEW BRAUNFELS MUNI AIRPORT 51 77 63 85 63 / 10 20 20 20 20 BURNET MUNI AIRPORT 51 75 62 82 60 / 10 10 20 20 20 DEL RIO INTL AIRPORT 59 85 62 94 64 / 10 10 10 - 10 GEORGETOWN MUNI AIRPORT 50 76 62 82 61 / 10 10 20 20 20 HONDO MUNI AIRPORT 52 79 62 88 61 / 10 10 10 10 20 SAN MARCOS MUNI AIRPORT 50 77 63 84 63 / 10 20 20 20 20 LA GRANGE - FAYETTE REGIONAL 51 77 64 83 65 / 10 20 20 20 20 SAN ANTONIO INTL AIRPORT 53 77 64 84 64 / 10 20 20 20 20 STINSON MUNI AIRPORT 53 77 64 85 64 / 10 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 613 PM CDT TUE MAR 19 2013 TXZ171>173-183>194-202>209-217>225-228-202315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 613 PM CDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST WINDS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Mar 20, 1:00 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
100 AM CDT WED MAR 20 2013
TXZ193-194-209-200645-
BASTROP-FAYETTE-LEE-
100 AM CDT WED MAR 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BASTROP...EXTREME
SOUTHERN LEE AND WESTERN FAYETTE COUNTIES UNTIL 145 AM CDT...
AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF CEDAR CREEK...OR 7 MILES
SOUTHWEST OF BASTROP...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BASTROP...
SMITHVILLE...
ROSANKY...
WATTERSON...
HILLS PRAIRIE...
UPTON...
ALUM CREEK...
TOGO...
KOVAR...
KIRTLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3009 9703 2983 9711 2992 9742 2999 9752
3016 9746
TIME...MOT...LOC 0600Z 288DEG 24KT 3005 9738Local storm report, Mar 20, 1:15 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL SAN MARCOS 29.88N 97.93W
03/20/2013 E1.00 INCH HAYS TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1300123
SBSLocal storm report, Mar 20, 1:18 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL BRIGGS 30.87N 97.92W
03/19/2013 E0.25 INCH BURNET TX PUBLIC
1040 PM HAIL ANDICE 30.78N 97.85W
03/19/2013 M0.25 INCH WILLIAMSON TX TRAINED SPOTTER
1100 PM HAIL 5 NNW GEORGETOWN 30.71N 97.72W
03/19/2013 E0.50 INCH WILLIAMSON TX COCORAHS
1110 PM HAIL SUN CITY 30.67N 97.71W
03/19/2013 E0.88 INCH WILLIAMSON TX PUBLIC
1110 PM HAIL SUN CITY 30.67N 97.71W
03/19/2013 E1.50 INCH WILLIAMSON TX PUBLIC
1114 PM HAIL GEORGETOWN 30.65N 97.69W
03/19/2013 M1.00 INCH WILLIAMSON TX TRAINED SPOTTER
1115 PM HAIL 5 N DRIPPING SPRINGS 30.26N 98.09W
03/19/2013 M1.50 INCH HAYS TX BROADCAST MEDIA
1130 PM HAIL 4 E GEORGETOWN 30.65N 97.62W
03/19/2013 M1.00 INCH WILLIAMSON TX TRAINED SPOTTER
1133 PM HAIL 9 E GEORGETOWN 30.65N 97.53W
03/19/2013 M1.00 INCH WILLIAMSON TX COCORAHS
1158 PM HAIL 5 WNW WIMBERLEY 30.02N 98.18W
03/19/2013 E0.25 INCH HAYS TX COCORAHS
1220 AM HAIL LEXINGTON 30.41N 97.01W
03/20/2013 M2.00 INCH LEE TX TRAINED SPOTTER
HAIL BUSTED OUT THE PASSENGER SIDE WINDOW OF THEIR CAR
1223 AM HAIL LEXINGTON 30.41N 97.01W
03/20/2013 M1.75 INCH LEE TX TRAINED SPOTTER
1225 AM HAIL 1 W LEXINGTON 30.41N 97.03W
03/20/2013 M1.50 INCH LEE TX TRAINED SPOTTER
1228 AM HAIL 3 SSE LEXINGTON 30.37N 96.99W
03/20/2013 M1.50 INCH LEE TX COCORAHS
DENTS TO CARS
1240 AM HAIL SAN MARCOS 29.88N 97.93W
03/20/2013 E1.00 INCH HAYS TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1300109 EWX1300110 EWX1300114 EWX1300111 EWX1300113
EWX1300112 EWX1300117 EWX1300116 EWX1300115 EWX1300118 EWX1300119
EWX1300121 EWX1300120 EWX1300122 EWX1300123
SBSSpecial weather statement, Mar 20, 1:28 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT WED MAR 20 2013
TXZ171-172-200715-
BURNET-LLANO-
128 AM CDT WED MAR 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND NORTHEASTERN
LLANO COUNTIES UNTIL 215 AM CDT...
AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOW...OR 9 MILES NORTHWEST OF BUCHANAN
DAM...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCHANAN DAM...
BURNET...
TOW...
BLUFFTON...
INKS LAKE STATE PARK...
SHADY GROVE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3086 9804 3060 9816 3083 9863 3094 9858
3094 9845 3095 9846 3097 9845
TIME...MOT...LOC 0629Z 294DEG 30KT 3088 9849Local storm report, Mar 20, 2:00 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL 2 W BURNET 30.76N 98.26W
03/20/2013 M1.00 INCH BURNET TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300124
SBSLocal storm report, Mar 20, 2:02 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM HAIL BURNET 30.76N 98.23W
03/20/2013 E0.25 INCH BURNET TX TRAINED SPOTTER
WIND GUSTS 45 TO 50 MPH
&&
EVENT NUMBER EWX1300125
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Mar 19, 8:05 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Mar 19, 10:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Mar 19, 10:40 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| Mar 19, 10:48 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Mar 19, 11:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 43 min |
| Mar 19, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 51 min |
| Mar 19, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall | 49 min |
| Mar 19, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 39 min |
| Mar 20, 12:22 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 23 min |
| Mar 20, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 38 min |
| Mar 20, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 32 min |
| Mar 20, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| Mar 20, 1:28 AM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Mar 20, 2:01 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 44 min |
| Mar 20, 3:01 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 44 min |
| Mar 20, 3:34 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Mar 20, 3:44 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 31 min |
| Mar 20, 4:10 AM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| Mar 20, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 16 min |
| Mar 20, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 44 min |
| Mar 20, 5:12 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.